advertisement
Question
Posted by: Jenny | 2010/02/25

Minerva - Sleepy

My gynae recently changed my pill from Mirelle to Minerva. I''ve only been drinking the active pills for about a week, but I''m so very sleepy. I''ve overslept every day this week, and I stay sleepy the whole day. Could it possibly be from the pill, or must it have another reason?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that it is related to the Pill. The Pill can cause tiredness in some people. It should improve if this is the case.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/26

It is possible that it is related to the Pill. The Pill can cause tiredness in some people. It should improve if this is the case.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement